# SDR C1HA200185011

- Difficulty date: September 19, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900542
- Part serial: 562
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 EMERGENCY EXIT SIGN INOP.  ACTION TAKEN:  REMOVED AND REPLACED BATTERY PACK AND CHARGER PER MM 33-50-1.
